# SDR HEEA0012860

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7004206901
- Condition: Defective
- Location: Csas
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CSAS COMPUTER DEFECTIVE.   CONTROL KICKS IN FLIGHT.
